# SDR SWAA2021081713280

- Difficulty date: September 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500i Lbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LBL 24 SIDEWALL LOWER SUPPORT FLANGE CORRODED AT WL157 / REMOVED CORROSION ON FWD PIT STA 500I LBL 24 SIDEWALL SUPPORT ORIGINAL THICKNESS .071 LOSS .008 REMAINING THICKNESS .063 OUT OF LIMITS DUE TO NO PUBLISHED LIMITS COMPLIED WITH EA 200474 REV IR AND SWA EA 20-153-01664 REV IR TO LEAVE AS IS PN 143A9485-23
